# SDR QMLA2018120768130

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N135CH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0346
- Aircraft time: 7,255 hours, 30,325 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: L652A0101051
- Part serial: M2401
- Condition: Chipped
- Location: Tail Rotor
- Stage of operation: TO
- How discovered: M
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT SINGLE ENGINE TAKE OFF #1 ENGINE AT FLY # 2 ENGINE AT IDLE. TRGB HAD A CHIP WHICH REQUIRED TRGB CHANGE. SDR SUBMITTED PER COMPANY POLICY.
